Research ArticleOpen accessIn the abstractApproximation of Aggregate Losses Using SimulationMohamed Amraja Mohamed, Ahmad Mahir Razali, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,666 accessesView PDFCite
35 articles for “poisson distribution”
Set a search alertResearch ArticleOpen accessIn the abstractModel for Analyzing Counts with Over-,Equi-and Under-Dispersion in Actuarial StatisticsNaushad Mamode Khan, Maleika Heenaye-Mamode KhanJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,602 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplication of a Statistical Model to Biological Data Analysis: Exclusive BreastfeedingNaushad Mamode Khan, Cheika Jahangeer, Daya Goburdhun, Maleika Heenaye-Mamode KhanCurrent Research in Biostatistics, Vol. 1, Issue 1 · 30 Jun 2010 · 10,818 accessesView PDFCite
Research ArticleOpen accessIn the abstractNegative Binomial-Lindley Distribution and Its ApplicationHossein Zamani, Noriszura IsmailJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 15,678 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient Solution to an infinite Server Queue with Varying Arrival and Departure RateA. A. El-SherbinyJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,977 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Analysis for The FGM Thick Cylinders Under Combined Pressure and Temperature LoadingK. Abrinia, H. Naee, F. Sadeghi, F. DjavanroodiAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 7,123 accessesView PDFCite
Research ArticleOpen accessIn the abstractOptimal Control of the D-Policy M/G/1 Queueing System with Server BreakdownsKuo-Hsiung Wang, Ching-Chang Kuo, Jau-Chuan KeAmerican Journal of Applied Sciences, Vol. 5, Issue 5 · 31 May 2008 · 6,604 accessesView PDFCite
Research ArticleOpen accessIn the abstractDynamics of Infected Snails and Mated Schistosoma Worms within the Human HostG. Besigye-Bafaki, L. S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,237 accessesView PDFCite
Research ArticleOpen accessIn the abstractSystem Availability in the Presence of Estimating Common-cause Time-varying Failure RatesM. A. El-Damcese, Kh. A. Abd AlttifAmerican Journal of Applied Sciences, Vol. 2, Issue 4 · 30 Apr 2005 · 6,732 accessesView PDFCite
Research ArticleOpen accessIn the abstractENHANCEMENT AND COMPARISON OF ANT COLONY OPTIMIZATION FOR SOFTWARE RELIABILITY MODELSLatha Shanmugam, Lilly FlorenceJournal of Computer Science, Vol. 9, Issue 9 · 6 Aug 2013 · 6,561 accessesView PDFCite